MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 950501236
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Unable to fit pin through one of pin holes.Occurred during surgery, resulted in no delay.Item did not break into 2 or more pieces.Was surgery delayed due to the reported event? no.Was procedure successfully completed? yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with the reported event was not returned.The investigation could not draw any conclusions about the reported event breakage without the device to examine.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP DIS FEM BLK
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8489078
Report Number1818910-2019-89995
Device Sequence Number1883942
Product Code NJL
UDI-Device Identifier10603295225416
UDI-Public10603295225416
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501236
Device Lot NumberJ0109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1